# SDR 2019FA0000055

- Difficulty date: January 7, 2019
- Submitted: March 6, 2019
- Operation: General aviation
- Aircraft: N732B
- Make and model: Cessna 210L
- Aircraft serial: 21061378
- Aircraft time: 3,335 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12801201
- Part serial: 3890
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT LANDING GEAR FAILED TO FULLY EXTEND IN THE DOWN AND LOCKED POSITION AFTER PILOT SELECTED GEAR DOWN FOR LANDING. THE FOLLOWING STATEMENT IS FROM THE PILOT: WITH THE GEAR STILL DOWN AND THE GEAR LEVER STILL IN THE DOWN POSITION, POPPED THE GEAR PUMP CIRCUIT BREAKER BACK IN, AND THE LEFT MAIN GEAR SHOT FORWARD INTO ITS NORMAL POSITION. PULLED THE CIRCUIT BREAKER AGAIN AS TO NOT BURN OUT THE PUMP, 20FT AGL, POPPED THE GEAR PUMP CIRCUIT BREAKER BACK IN, WATCHED AS THE LEFT GEAR SWUNG FORWARD AGAIN, AND THEN IMMEDIATELY LANDED TO PUT THE WEIGHT OF THE PLANE ON THE LANDING GEAR AND CAME TO AN UNEVENTFUL STOP AT THE TAXIWAY LOCATED AT MIDFIELD TO ALLOW FOR ME TO EXIT THE RUNWAY.
